NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"Hello doc ave been having this itchy rash once in a while on my vagina and I was giving antibiotics wen I visited the hospital. But it still appears especially after my menses. What could be the cause"

    User Avatar
    A 33 years year old female asked:
    3 years ago
    Hello doc ave been having this itchy rash once in a while on my vagina and I was giving antibiotics wen I visited the hospital. But it still appears especially after my menses. What could be the cause
    Dr. ADEBOLA A answered:
    3 years ago
    Goodday ma and sorry about what you are experiencing. If you are having itchiness in your vagina, then you are most likely having vulval candidiasis which may worsen after your menses due to daily use of pads. What you should do is to get any cream that contains clotrimazole and use for about 2weeks.use it twice daily and while on treatment, endeavour to wear a new underpant daily to prevent re-infection. But are you having any abnormal discharge of any sorts? If you are, you'll need to revisit a hospital and have some tests done for proper treatment. Have a nice day
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app